# SDR AALA20130710009

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 65,176 hours, 33,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT IN AFT STAIR WELL DAMAGED.  REPLACED LAMP FOR FORWARD EMERGENCY LIGHT IN AFT STAIR WELL.  OPERATIONS CHECKED NORMAL.
